MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, neotract was made aware of a patient who had received a successful prostatic urethral lift (pul) procedure on (b)(6) 2022.During the procedure, it was noted that two devices failed to successfully deliver an implant.On (b)(6) 2022, investigation of one returned device found that a portion of the device had been damaged and was not returned with the device.While some material was unaccounted for, it was also unclear if the damage occurred during the procedure or after the sheath was removed from the patient.When the physician was notified, he confirmed that no part of the device was left in the patient and there was no patient harm or injury.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX  
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key14519852
Report Number3015181082-2022-00008
Device Sequence Number12134521
Product Code PEW
UDI-Device Identifier10814932020213
UDI-Public10814932020213
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN919209
Device Lot Number73H2100601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale